Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | B | C | D | F | G | H | J | K | S | T | W | X
Number of items: 30.

A

Adamopoulou, Panagiota, Dunning, Clare (2014) Bethe Ansatz equations for the classical A^(1)_n affine Toda field theories. Journal of Physics A: Mathematical and Theoretical, 47 (20). p. 205205. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8113/47/20/205205)
[img]
Preview

Ashcroft, Jennifer, Eto, Minoru, Haberichter, Mareike, Nitta, Muneto, Paranjape, Manu (2016) Head butting sheep: Kink Collisions in the Presence of False Vacua. Journal of Physics A: Mathematical and Theoretical, 49 (36). p. 365203. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8113/49/36/365203)
[img]
Preview

Ankiewicz, Adrian, Clarkson, Peter, Akhmediev, Nail (2010) Rogue waves, rational solutions, the patterns of their zeros and integral relations. Journal of Physics A: Mathematical and Theoretical, 43 (12). p. 122002. ISSN 1751-8113. (doi:10.1088/1751-8113/43/12/122002)
[img]
Preview

B

Brown, Brian Malcolm, Eastham, M.S.P., Wood, Ian (2009) Conditions for the spectrum associated with an asymptotically straight leaky wire to comprise the interval (??, ?). Journal of Physics A: Mathematical and Theoretical, 42 (5). ISSN 1751-8113. (doi:10.1088/1751-8113/42/5/055207) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

C

Common, Alan K., Hone, Andrew N.W. (2008) Rational solutions of the discrete time Toda lattice and the alternate discrete Painleve II equation. Journal of Physics A: Mathematical and Theoretical, 41 (48). p. 485203. ISSN 1751-8113. (doi:10.1088/1751-8113/41/48/485203)
[img]
Preview

Clarkson, Peter (2013) Recurrence coefficients for discrete orthonormal polynomials and the Painlevé equations. Journal of Physics A: Mathematical and Theoretical, 46 (18). ISSN 1751-8113. (doi:10.1088/1751-8113/46/18/185205)
[img]
Preview

D

Dorey, Patrick, Dunning, Clare, Tateo, Roberto (2000) Differential equations for general SU(n) Bethe ansatz systems. Journal of Physics A: Mathematical and Theoretical, 33 (47). pp. 8427-8441. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/0305-4470/33/47/308) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Dorey, Patrick, Dunning, Clare, Tateo, Roberto (2007) The ODE/IM correspondence. Journal of Physics A: Mathematical and Theoretical, 40 (32). R205-R283. ISSN 1751-8113. (doi:10.1088/1751-8113/40/32/R01) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Dorey, Patrick, Dunning, Clare, Gliozzi, Ferdinando, Tateo, Roberto (2008) On the ODE/IM correspondence for minimal models. Journal of Physics A: Mathematical and Theoretical, 41 (13). Article132001. ISSN 1751-8113. (doi:10.1088/1751-8113/41/13/132001)
[img]
Preview

Dorey, Patrick, Dunning, Clare, Lishman, Anna, Tateo, Roberto (2009) PT symmetry breaking and exceptional points for a class of inhomogeneous complex potentials. Journal of Physics A: Mathematical and Theoretical, 42 (46). pp. 465302-465303. ISSN 1751-8113. (doi:10.1088/1751-8113/42/46/465302) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Dorey, Patrick, Dunning, Clare, Tateo, Roberto (2012) Quasi-exact solvability, resonances and trivial monodromy in ordinary differential equations. Journal of Physics A: Mathematical and Theoretical, 45 (44). pp. 1-11. ISSN 1751-8113. (doi:10.1088/1751-8113/45/44/444013) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Dunning, Clare, Hibberd, Katrina E., Links, Jon (2008) Some spectral equivalences between Schrodinger operators. Journal of Physics A: Mathematical and Theoretical, 41 (31). pp. 315211-315212. ISSN 1751-8113. (doi:10.1088/1751-8113/41/31/315211) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

F

Fisher, David J., Gray, Robert J., Hydon, Peter E. (2013) Automorphisms of real Lie algebras of dimension five or less. Journal of Physics A: Mathematical and Theoretical, 46 (225204). pp. 1-18. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8113/46/22/225204)
[img]
Preview

G

Goatham, S.W., Krusch, Steffen (2010) Fermions, Skyrmions and the 3-sphere. Journal of Physics A: Mathematical and Theoretical, 43 (3). 035402-035419. ISSN 1751-8113. (doi:10.1088/1751-8113/43/3/035402)
[img]
Preview

Guan, Kai-Long, Li, Zi-Min, Dunning, Clare, Murray T, Batchelor (2018) The asymmetric quantum Rabi model and generalised Pöschl–Teller potentials. Journal of Physics A: Mathematical and Theoretical, 51 (31). ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8121/aacb44)
[img]
Preview

H

Hone, Andrew N.W. (2015) Algebraic entropy for algebraic maps. Journal of Physics A: Mathematical and Theoretical, 49 (2). ISSN 1751-8113. (doi:10.1088/1751-8113/49/2/02LT01)
[img]
Preview

Hone, Andrew N.W., Inoue, Rei (2014) Discrete Painlevé equations from Y-systems. Journal of Physics A: Mathematical and Theoretical, 47 . ISSN 1751-8113. (doi:10.1088/1751-8113/47/47/474007)
[img]
Preview

Hone, Andrew N.W., Wang, Jing Ping (2008) Integrable peakon equations with cubic nonlinearity. Journal of Physics A: Mathematical and Theoretical, 41 . ISSN 1751-8113. (doi:37200210.1088/1751-8113/41/37/372002)
[img]
Preview

Hone, Andrew N.W., Kouloukas, Theodoros E., Quispel, G.R.W. (2017) Some integrable maps and their Hirota bilinear forms. Journal of Physics A: Mathematical and Theoretical, 51 (4). ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8121/aa9b52)
[img]
Preview
[img]

J

Jafarov, E., Lievens, S.J., van der Jeugt, Joris (2008) The Wigner distribution function for the one-dimensional parabose oscillator. Journal of Physics A: Mathematical and Theoretical, 41 (23 (Ar). ISSN 1751-8113. (doi:10.1088/1751-8113/41/23/235301) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

K

Kouloukas, T.E., Quispel, G.R.W., Vanhaecke, P. (2016) Liouville integrability and superintegrability of a generalized Lotka–Volterra system and its Kahan discretization. Journal of Physics A: Mathematical and Theoretical, 49 (22). p. 225201. ISSN 1751-8113. (doi:10.1088/1751-8113/49/22/225201)
[img]
Preview

Krusch, Steffen, Foster, David J (2013) Negative Baryon density and the Folding structure of the B=3 Skyrmion. Journal of Physics A: Mathematical and Theoretical, 46 (26). pp. 265401-265419. ISSN 1751-8113. (doi:10.1088/1751-8113/46/26/265401)
[img]
Preview

S

Smith, G., Strange, Paul (2018) Lipkin’s conservation law in vacuum electromagnetic fields. Journal of Physics A: Mathematical and Theoretical, 51 (43). p. 435204. ISSN 1751-8121. E-ISSN 1751-8121. (doi:10.1088/1751-8121/aae15)
[img]
Preview

Strange, Paul (2018) Quantized Hamiltonian Curl Forces and Squeezed Light. Journal of Physics A: Mathematical and Theoretical, 51 (335303). pp. 1-14. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8121/aacecb)
[img]
Preview

Strange, Paul (2012) Special function solutions of the free particle Dirac equation. Journal of Physics A: Mathematical and Theoretical, 45 (28). pp. 1-9. ISSN 1751-8113. (doi:10.1088/1751-8113/45/28/285303) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

T

Tongas, A., Tsoubelis, D., Xenitidis, Pavlos (2007) Affine linear and D4 symmetric lattice equations: symmetry analysis and reductions. Journal of Physics A: Mathematical and Theoretical, 40 (44). pp. 13353-13384. ISSN 1751-8113. (doi:10.1088/1751-8113/40/44/015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Tsoubelis, D., Xenitidis, Pavlos (2009) Continuous symmetric reductions of the Adler–Bobenko–Suris equations. Journal of Physics A: Mathematical and Theoretical, 42 (16). p. 165203. ISSN 1751-8113. (doi:10.1088/1751-8113/42/16/165203) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

W

Wang, Jing Ping (2009) Extension of integrable equations. Journal of Physics A: Mathematical and Theoretical, 42 (36). p. 362004. ISSN 1751-8113. (doi:10.1088/1751-8113/42/36/362004) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

X

Xenitidis, Pavlos (2011) Symmetries and conservation laws of the ABS equations and corresponding differential–difference equations of Volterra type. Journal of Physics A: Mathematical and Theoretical, 44 (43). p. 435201. ISSN 1751-8113. (doi:10.1088/1751-8113/44/43/435201) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Xenitidis, Pavlos, Papageorgiou, V G (2009) Symmetries and integrability of discrete equations defined on a black–white lattice. Journal of Physics A: Mathematical and Theoretical, 42 (45). p. 454025. ISSN 1751-8113. (doi:10.1088/1751-8113/42/45/454025) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Dec 6 23:55:56 2019 GMT.